# SDR MWEA020388

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 591008131
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR HANDLE CHAFING ON DOUBLER AROUND HANDLE CUTOUT.  REMOVED AND REPLACED DOUBLER.
